Restriction of representations of metaplectic GL2(F) to tori

Shiv Prakash Patel, Dipendra Prasad

Research output: Contribution to journalArticlepeer-review

Abstract

Let F be a non-archimedean local field. We study the restriction of irreducible admissible genuine representations of the twofold metaplectic cover (Formula presented.) of GL2(F) to the inverse image in (Formula presented.) of a maximal torus in GL2(F).

Original languageEnglish
Pages (from-to)525-551
Number of pages27
JournalIsrael Journal of Mathematics
Volume225
Issue number2
DOIs
StatePublished - 1 Apr 2018

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Restriction of representations of metaplectic GL2(F) to tori'. Together they form a unique fingerprint.

Cite this